Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 1, NWS Lincoln, IL

February 20, 20147 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Feb 20, 2014, 2:20 PM CST for 7 counties in Illinois. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 2:20 PM CST (20:20 UTC)
Expired
Feb 20, 2014, 3:00 PM CST
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cass County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 2:46 PM CSTFUNNEL CLOUDBluffs, ILFUNNEL OBSERVED HALF WAY FROM CLOUD BASE TO GROUND
Feb 20, 2:55 PM CSTTORNADOArenzville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 1:36 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 582 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
582 m²/s²
0-3 km storm-relative helicity
576 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WUUS53 KILX 202020
SVRILX
ILC017-125-129-137-167-169-171-202100-
/O.NEW.KILX.SV.W.0001.140220T2020Z-140220T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
220 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHERN MASON COUNTY IN CENTRAL ILLINOIS...
  MENARD COUNTY IN CENTRAL ILLINOIS...
  MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  WESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
  SCOTT COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 300 PM CST

* AT 215 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHWEST OF GOLDEN TO 5 MILES SOUTH OF
  PITTSFIELD...AND MOVING EAST AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WINCHESTER...RUSHVILLE...BEARDSTOWN...JACKSONVILLE...VIRGINIA...
  NAPLES...BLUFFS...ALSEY...MEREDOSIA...EXETER...MANCHESTER...
  CHAPIN...MURRAYVILLE...ARENZVILLE...WOODSON...BLUFF SPRINGS...
  BROWNING...LITERBERRY...FRANKLIN AND ALEXANDER.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 42 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4020 9091 4019 8969 3952 8968 3952 9058
      3971 9065 3983 9057 3988 9059 3991 9055
      3998 9051 3998 9060 4000 9061 4010 9071
      4010 9091
TIME...MOT...LOC 2020Z 250DEG 55KT 4021 9103 3957 9075

HAIL...0.75IN
WIND...60MPH

$$

BARKER
1 follow-up statement
100 
WWUS53 KILX 202035
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
235 PM CST THU FEB 20 2014

ILC017-125-129-137-167-169-171-202100-
/O.CON.KILX.SV.W.0001.000000T0000Z-140220T2100Z/
MASON IL-MENARD IL-MORGAN IL-SANGAMON IL-SCHUYLER IL-SCOTT IL-CASS IL-
235 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASS...
SCOTT...SOUTHERN SCHUYLER...WESTERN SANGAMON...MORGAN...MENARD AND
SOUTHERN MASON COUNTIES UNTIL 300 PM CST...

AT 231 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROOKLYN TO WINCHESTER...AND MOVING EAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...BEARDSTOWN...JACKSONVILLE...VIRGINIA...MANCHESTER...
CHAPIN...MURRAYVILLE...ARENZVILLE...WOODSON...BLUFF SPRINGS...
BROWNING...LITERBERRY...FRANKLIN...ALEXANDER...WAVERLY...
CHANDLERVILLE...BATH...ASHLAND...NEW BERLIN AND PLEASANT PLAINS.

INTERSTATE 72 BETWEEN MILE MARKERS 42 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4020 9091 4019 8969 3952 8968 3952 9058
      3971 9065 3983 9057 3988 9059 3991 9055
      3998 9051 3998 9060 4000 9061 4010 9071
      4010 9091
TIME...MOT...LOC 2035Z 250DEG 55KT 4028 9074 3964 9047

HAIL...0.75IN
WIND...60MPH

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 1:15 PM CST, 1 hour 5 minutes earlier.

Area forecast discussion, Feb 20, 1:15 PM CST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
115 PM CST Thu Feb 20 2014

.MESOSCALE DISCUSSION...
ISSUED 114 PM CST Thu Feb 20 2014

Warm front getting a substantial push northward and is starting to
come into Bloomington. Still have mid to upper 30s to the north,
but widespread upper 50s to near 60 south. Dew points of 50 degrees
now as far north as Lincoln.

Line of thunderstorms rapidly filling in across central Missouri,
in an area where some clearing helped destabilize the atmosphere,
with surface based CAPE's around 1000 J/kg per SPC mesoanalysis
page. HRRR has been doing a good job with the development and
placement of this line. HRRR and extrapolation tool on AWIPS
indicate the line should move into the western CWA between 2:30
and 3 pm and reach the eastern counties between 4-5 pm. Still
several inches of snow cover across the north which will help
stabilize things, but Springfield has lost 4 inches of snow depth
just this morning and much of what's left will be gone very soon,
helping with the instability. RAP model showing MUCAPE's around
800 J/kg across the central and southeast CWA by mid afternoon,
helping to sustain the storms. VAD wind profile off our radar
showing 55 knots at the 925 mb level, so plenty of wind in the low
levels for the storms to try and bring downward toward the
surface.

Geelhart

&&

.AVIATION...
ISSUED 1155 AM CST Thu Feb 20 2014

Warm front has lifted just north of KSPI/KDEC/KCMI, shifting winds
back around to the south and gusting to around 25-30 knots, while
east winds around 10 knots continue further north. Should see the
front continue to lift northward over the next couple of hours.
Have had some areas of dense fog primarily north of the front, as
a significant increase in low level moisture moves in with the
front, but this is likely to fade out in the next couple hours.
Line of convection starting to form in central Missouri, and will
move east through central Illinois mid to late afternoon. Have
included about a 3 hour period of VCTS at each TAF site for now,
and will update later to narrow down the time frame once the line
becomes more mature. A cold front will pass by shortly behind the
line of storms, switching winds to the west. Still looks like
gusts of 35-45 knots will be likely this evening, as impressive
pressure rises spread across the state in the wake of a deepening
low pressure passage. Wraparound snow showers may spread as far
south as KPIA/KBMI after 06Z. Have maintained the MVFR conditions
through the night, before improvement early Friday morning. Winds
by Friday morning not quite as high, but still gusting in the 30
knot vicinity.

Geelhart

&&

.PREV DISCUSSION...
ISSUED 1010 AM CST Thu Feb 20 2014

Warm frontal boundary is waffling along the I-72 corridor this
morning, with 40s and 50s south and 30s to the north. Most of the
precipitation over the last few hours has been on the cold side of
the storm, especially across the far northwest CWA where
thunderstorms have produced some pea size hail as well. That
particular area has received 1 to 1.5 inches of rain since
yesterday evening. The front extends to parent low pressure along
the Kansas/Missouri border.

Focus remains with the winds, precipitation and temperature
trends. Have sent some zone/grid updates recently to reflect a
period of lower PoP's into early afternoon, and as the front lifts
northward, before the main activity develops toward mid to late
afternoon. Latest Day1 convective outlook pushed the slight risk
back northwest to around Shelbyville, reflective of the slower
arrival of the cold front, with damaging winds still the primary
threat. The cold front should push to around I-57 by sunset and
exit the state shortly after that. The post-frontal period is when
the winds will really start ramping up, as the low experiences
substantial and rapid intensification this afternoon as it moves
into southwest Wisconsin. 3-hour pressure rises of around 10 mb
will push through Missouri late this afternoon and across the CWA
early this evening. Wind gusts outside the storms still look to
reach around 45 mph by late afternoon and 50-60 mph this evening.

Geelhart

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY until 3 AM CST Friday FOR ILZ056-061>063-066>068-
071>073.

HIGH WIND WARNING until 3 AM CST Friday FOR ILZ027>031-036>038-
040>055-057.

FLOOD WATCH until 6 PM CST this evening FOR ILZ027>031-036>038-
040>053.

&&
Hazardous weather outlook, Feb 20, 11:11 AM CST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1111 AM CST THU FEB 20 2014

ILZ027>031-036>038-040>053-211200-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
1111 AM CST THU FEB 20 2014

...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
CST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND QUICKLY MOVE EAST. WHILE SEVERE WEATHER IS NOT LIKELY...
ISOLATED STORMS MAY PRODUCE STRONG WINDS. ANOTHER HALF INCH OF
RAIN IS LIKELY...CONTINUING THE THREAT FOR FLOODING. RIVER LEVELS
WILL BE ON THE RISE...AND THERE IS SOME POTENTIAL FOR MINOR RIVER
FLOODING TO DEVELOP. THIS WILL BE ENHANCED BY THE POTENTIAL FOR
ICE JAMS...AS THE WARM TEMPERATURES AND WATER RUNOFF CAUSE ICE TO
BREAK UP AND MOVE DOWNSTREAM.

STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM
LATE THIS AFTERNOON AND TONIGHT...WITH GUSTS OF 50 TO 60 MPH LIKELY
FOR A PERIOD LATE THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ056-061>063-066>068-071>073-211200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
RICHLAND-SHELBY-
1111 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON.
SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WINDS
THE MOST SIGNIFICANT THREAT. TOTAL RAINFALL AMOUNTS OF HALF AN
INCH ARE LIKELY. THE RAINFALL AND WATER FROM SNOW MELT WILL CAUSE
A FEW FLOODING PROBLEMS...ESPECIALLY IN POOR DRAINAGE AREAS AND
WHERE STORM DRAINS ARE CLOGGED BY ICE AND SNOW. RIVER LEVELS WILL
BE ON THE RISE AS WELL.

STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM
TONIGHT...WITH GUSTS OF 45 TO 50 MPH LIKELY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MINOR RIVER FLOODING IS EXPECTED TO DEVELOP ALONG THE LITTLE
WABASH...EMBARRAS...AND WABASH RIVERS OVER THE NEXT COUPLE OF
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS
EVENING...MAINLY BETWEEN 3 PM AND 8 PM.

ILZ054-055-057-211200-
DOUGLAS-EDGAR-MOULTRIE-
1111 AM CST THU FEB 20 2014

...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
CST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DOUGLAS...EDGAR AND MOULTRIE
COUNTIES.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON.
SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WINDS
THE MOST SIGNIFICANT THREAT. TOTAL RAINFALL AMOUNTS OF HALF AN
INCH ARE LIKELY. THE RAINFALL AND WATER FROM SNOW MELT WILL CAUSE
A FEW FLOODING PROBLEMS...ESPECIALLY IN POOR DRAINAGE AREAS AND
WHERE STORM DRAINS ARE CLOGGED BY ICE AND SNOW. RIVER LEVELS WILL
BE ON THE RISE AS WELL.

STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM LATE
THIS AFTERNOON AND TONIGHT...WITH GUSTS OF 50 TO 60 MPH LIKELY FOR
A PERIOD LATE THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING...MAINLY BETWEEN 3 PM AND 8 PM.

GEELHART

In the hours before

Local storm report, Feb 20, 10:18 AM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       VARNA                   41.04N 89.22W
02/20/2014  M0.97 INCH       MARSHALL           IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

0700 AM     HEAVY RAIN       MINONK                  40.90N 89.04W
02/20/2014  M0.74 INCH       WOODFORD           IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

0700 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
02/20/2014  M0.80 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR RAINFALL.

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
02/20/2014  M0.79 INCH       PEORIA             IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
02/20/2014  M0.82 INCH       MARSHALL           IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

&&

LAUFENBERG
Local storm report, Feb 20, 12:05 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HEAVY RAIN       1 NW KNOXVILLE          40.92N 90.30W
02/20/2014  M2.34 INCH       KNOX               IL   COCORAHS

            STORM TOTAL, WITH 0.97 INCHES IN THE LAST 5 HOURS.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:02 PM CSTRiver Flood WarningILXClay, Richland7 days
Feb 19, 9:16 PM CSTHigh Wind WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more6 hr
Feb 19, 11:12 PM CSTRiver Flood WarningILXFulton, Knox5 days
Feb 19, 11:12 PM CSTRiver Flood WarningILXFulton4 days
Feb 20, 3:15 AM CSTHigh Wind WarningILXCass, Champaign, Christian, DeWitt, Douglas, Edgar and 19 more20 hr
Feb 20, 3:15 AM CSTWind AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more24 hr
Feb 20, 11:46 AM CSTAreal Flood WarningILXKnox, Stark5 hr
Feb 20, 2:40 PM CSTDense Fog AdvisoryILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more2 hr
Feb 20, 2:45 PM CSTSevere Thunderstorm WarningILXFulton, Schuyler30 min
Feb 20, 2:49 PM CSTTornado WarningILXCass, Mason, Morgan, Scott26 min
Feb 20, 3:17 PM CSTSevere Thunderstorm WarningILXMason, Menard28 min
Feb 20, 3:29 PM CSTSevere Thunderstorm WarningILXChristian, Sangamon31 min
Feb 20, 3:49 PM CSTTornado WarningILXChristian, Sangamon26 min
Feb 20, 4:01 PM CSTSevere Thunderstorm WarningILXChristian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more59 min
Feb 20, 4:08 PM CSTTornado WarningILXDeWitt, Logan, Macon, Sangamon22 min
Feb 20, 4:09 PM CSTFlash Flood WarningILXSangamon5 hr
Feb 20, 4:11 PM CSTTornado WarningILXChristian, Shelby34 min
Feb 20, 4:40 PM CSTTornado WarningILXColes, Douglas, Moultrie, Piatt, Shelby35 min
Feb 20, 4:47 PM CSTTornado WarningILXEffingham, Moultrie, Shelby28 min
Feb 20, 5:06 PM CSTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Douglas, Edgar and 3 more54 min
Feb 20, 5:12 PM CSTTornado WarningILXColes, Douglas, Edgar33 min
Feb 20, 5:14 PM CSTTornado WarningILXClark, Coles, Cumberland, Edgar31 min
Feb 20, 5:42 PM CSTFlash Flood WarningILXDeWitt, Macon, Moultrie, Piatt, Shelby6 hr
Feb 20, 5:45 PM CSTTornado WarningILXEdgar, Vermilion30 min
Feb 20, 5:48 PM CSTFlash Flood WarningILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 7 more6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.